# SDR A6WA2017010245533

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,863 hours, 33,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140021
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN DENTED ON T/E CORNER.   REPAIRED THE FLAP SKIN IAW SRM 57-52-00.
